| Catalog Number |
5C4480C |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was a connection issue between the extension set and minicap transfer set.The extension set disconnected from the transfer set leaving the transfer set unclamped and exposed.This occurred at the end of second fill during peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event, however the patient received a three-day antibiotic treatment protocol.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6 and h11: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.